×

Oscillation and disconjugacy for linear differential equations with almost periodic coefficients. (English) Zbl 0071.08302


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] L. Amerio,Conference on Wawe Motion and Vibration Theory, University of Maryland, 1955.
[2] S. Bochner Homogeneous systems of differential equations with almost periodic coefficients.Jour., London Math. Soc., 8 (1933), 283–288. · Zbl 0007.34703 · doi:10.1112/jlms/s1-8.4.283
[3] A. Calanay On linear differential equations with almost periodic coefficients.Doklady Akad. Nauk, SSSR, 88 (1953), 419–422.
[4] J. Favard, Sur les équations différentielles linéaires à coefficients presque-périodique.Acta Math., 51 (1928), 31–81. · doi:10.1007/BF02545660
[5] J. Favard,Leçons sur les fonctions presque-périodiques. Paris, 1933.
[6] L. Green, Surfaces without conjugate points.TAMS, 76 (1954), 529–546. · Zbl 0058.37303 · doi:10.1090/S0002-9947-1954-0063097-3
[7] A. Halanay, Solutions presque-périodique de l’équation de Riccati.Acad. Rep. Pop. Romane Stud. Cerc. Mat., 4 (1953), 345–354. · Zbl 0053.38501
[8] G. Hamel, Über die lineare Differentialgleichung zweiter Ordnung mit periodischen Koeffizienten.Math. Ann., 73 (1913), 371–412. · doi:10.1007/BF01456700
[9] W. Leighton, Principal quadratic functionals and self-adjoint second-order differential equations.Proc. Nat. Acad. Sci., 35 (1949), 192–193. · Zbl 0032.34603 · doi:10.1073/pnas.35.4.192
[10] L. Markus, Continuous matrices and the stability of differential systems.Math. Zeitschr., 62 (1955), 310–319. · Zbl 0064.33801 · doi:10.1007/BF01180637
[11] R. Moore, The behavior of solutions of a linear differential equation of second order.Pac. J. Math., 5 (1955), 125–145. · Zbl 0064.08401
[12] R. Moore, Least eigenvalue of Hill’s equation. (To appear soon.)
[13] C. R. Putnam andA. Wintner, Linear differential equations with almost periodic or Laplace transform coefficients.Am. J. Math., 73 (1951), 792–806. · Zbl 0044.08902 · doi:10.2307/2372118
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.